Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: Article
Number of items: 3.

Article

Alphonse, Amal and Caetano, Diogo and Djurdjevac, Ana and Elliott, Charles M. (2023) Function spaces, time derivatives and compactness for evolving families of Banach spaces with applications to PDEs. Journal of Differential Equations, 353 . pp. 268-338.

Djurdjevac, Ana and Kremp, Helena and Perkowski, Nicolas (2022) Weak error analysis for a nonlinear SPDE approximation of the Dean-Kawasaki equation. Unpublished . (Unpublished)

Djurdjevac Conrad, Nataša and Köppl, Jonas and Djurdjevac, Ana (2022) Feedback Loops in Opinion Dynamics of Agent-Based Models with Multiplicative Noise. Entropy, 24 (10). pp. 1-23.

This list was generated on Sun May 5 04:02:15 2024 CEST.